Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 3, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Feb 28, 2021, 3:16 PM CST for 7 counties in Arkansas. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 28, 2021, 3:16 PM CST (21:16 UTC)
- Expired
- Feb 28, 2021, 4:00 PM CST
- In force
- 44 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cleburne County, AR, Faulkner County, AR, Jackson County, AR, Lonoke County, AR, Prairie County, AR, Pulaski County, AR, White County, AR
The radar
The Little Rock radar (KLZK), 50 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 28, 3:32 PM CST | TSTM WND DMG | Olmstead, AR | LARGE TREE WAS BLOWN DOWN NEAR HIGHWAY 89. TIME WAS ESTIMATED BASED ON RADAR DATA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 2:22 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 448 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 525 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 396 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted.
578
WUUS54 KLZK 282116
SVRLZK
ARC023-045-067-085-117-119-145-282200-
/O.NEW.KLZK.SV.W.0003.210228T2116Z-210228T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
316 PM CST Sun Feb 28 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Northwestern Prairie County in central Arkansas...
Southwestern Jackson County in eastern Arkansas...
Northern Lonoke County in central Arkansas...
Southeastern Cleburne County in north central Arkansas...
Southeastern Faulkner County in central Arkansas...
White County in central Arkansas...
Northeastern Pulaski County in central Arkansas...
* Until 400 PM CST.
* At 315 PM CST, severe thunderstorms were located along a line
extending from near Rose Bud to near Mount Vernon to near Vilonia
to near Morgan, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sherwood... Jacksonville...
Cabot... Searcy...
Little Rock AFB... Beebe...
Ward... Vilonia...
Bald Knob... Mayflower...
Austin in Lonoke County... Judsonia...
Kensett... Higginson...
Rose Bud... Enola...
Russell... West Point...
Mount Vernon... Old Austin...
This includes the following highways...
Interstate 40 between mile markers 136 and 141.
US Highway 67 between mile markers 10 and 63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CST for central,
eastern and north central Arkansas.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3545 9146 3517 9148 3506 9158 3484 9182
3490 9251 3504 9233 3515 9221 3540 9209
TIME...MOT...LOC 2115Z 269DEG 38KT 3534 9204 3515 9211 3505 9223 3493
9238
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
442 follow-up statements
724
WWUS54 KLZK 282137
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
337 PM CST Sun Feb 28 2021
ARC023-045-067-085-117-119-145-282200-
/O.CON.KLZK.SV.W.0003.000000T0000Z-210228T2200Z/
Prairie AR-Jackson AR-Lonoke AR-Cleburne AR-Faulkner AR-White AR-
Pulaski AR-
337 PM CST Sun Feb 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR NORTHWESTERN PRAIRIE...SOUTHWESTERN JACKSON...NORTHERN LONOKE...
SOUTHEASTERN CLEBURNE...SOUTHEASTERN FAULKNER...WHITE AND
NORTHEASTERN PULASKI COUNTIES...
At 336 PM CST, severe thunderstorms were located along a line
extending from near Pangburn to near McRae to Ward to Little Rock
AFB, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sherwood... Jacksonville...
Cabot... Searcy...
Little Rock AFB... Beebe...
Ward... Bald Knob...
Austin in Lonoke County... Judsonia...
Kensett... Higginson...
Pangburn... Russell...
West Point... Old Austin...
Crosby... Parnell...
Olmstead... Thurman...
This includes US Highway 67 between mile markers 10 and 63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CST for central,
eastern and north central Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and flash
flooding may occur. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3545 9146 3517 9148 3506 9158 3484 9182
3489 9236 3501 9218 3514 9203 3541 9200
TIME...MOT...LOC 2136Z 268DEG 38KT 3538 9180 3516 9187 3504 9196 3492
9212
HAIL...1.00IN
WIND...60MPH
$$
44458
WWUS54 KLZK 282150
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
350 PM CST Sun Feb 28 2021
ARC023-045-282200-
/O.CAN.KLZK.SV.W.0003.000000T0000Z-210228T2200Z/
Cleburne AR-Faulkner AR-
350 PM CST Sun Feb 28 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLEBURNE AND
SOUTHEASTERN FAULKNER COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CST for eastern and
central Arkansas.
LAT...LON 3545 9146 3517 9148 3506 9158 3484 9182
3488 9220 3498 9203 3514 9182 3543 9178
TIME...MOT...LOC 2150Z 269DEG 38KT 3538 9166 3516 9173 3504 9182 3492
9198
$$
ARC067-085-117-119-145-282200-
/O.CON.KLZK.SV.W.0003.000000T0000Z-210228T2200Z/
Prairie AR-Jackson AR-Lonoke AR-White AR-Pulaski AR-
350 PM CST Sun Feb 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR NORTHWESTERN PRAIRIE...SOUTHWESTERN JACKSON...NORTHERN LONOKE...
CENTRAL WHITE AND EASTERN PULASKI COUNTIES...
At 350 PM CST, severe thunderstorms were located along a line
extending from near Steprock to near Higginson to near Thurman to
Parnell, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Jacksonville... Cabot...
Searcy... Little Rock AFB...
Beebe... Ward...
Bald Knob... Austin in Lonoke County...
Judsonia... Kensett...
Higginson... Russell...
West Point... Old Austin...
Parnell... Steprock...
Sylvania... Thurman...
Pryor... McRae...
This includes US Highway 67 between mile markers 10 and 18, between
mile markers 20 and 24, and between mile markers 29 and 63.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CST for eastern and
central Arkansas.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and flash
flooding may occur. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3545 9146 3517 9148 3506 9158 3484 9182
3488 9220 3498 9203 3514 9182 3543 9178
TIME...MOT...LOC 2150Z 269DEG 38KT 3538 9166 3516 9173 3504 9182 3492
9198
HAIL...1.00IN
WIND...60MPH
$$
SheltonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 2:56 PM CST, 20 minutes earlier.
Area forecast discussion, Feb 28, 2:56 PM CST, 20 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 256 PM CST Sun Feb 28 2021 .SHORT TERM...Today Through Tuesday Night Active weather will continue today through tonight as a cold front sweeps across the state. On satellite imagery, a few breaks in cloud cover were seen over S-Cntrl AR and Ern AR. Elsewhere, skies were overcast and showers/thunderstorms were moving into the state from the Srn Plains. Over portions of Wrn AR, between 1 to 2 inches of rain had already fallen, and with additional heavy rainfall possible from training of thunderstorms, the likelihood of flash flooding will increase across the aforementioned area. All this convection will slide Ewrd during the evening/overnight period. Temperatures across the CWA have climbed into the mid 70s Cntrl and S to the 60s across Nrn AR in closer proximity to the warm front. The warm front was currently located along the AR/MO based on surface observations. The 18z special sounding from this afternoon indicated ~1900 J/kg of surface based CAPE and FCST/MU CAPE of ~2000 J/Kg. The wind profile is nearly unidirectional with height resulting in minimal SRH values between 0-1 KM of ~100 m2/s2 and 0-3 KM are ~130 m2/s2. Given the tall skinny profile of CAPE and marginal SRH, overall hail size is expected be on the smaller side. There is plenty of available bulk wind shear, ~65 Knots, which will aid in updraft sustainability and the potential for some rotating updrafts if surface winds can obtain some low-level backing. PW values are elevated with values near 1.3 inches. Looking aloft, SWrly flow encompasses a thick layer from H925-H250 promoting convection moving nearly parallel with the slow moving surface boundary. Heavy rainfall will pose the greatest threat, with damaging winds, large hail, and a few tornadoes also possible. This activity will move across the region tonight with the passage of a cold front. PoPs will remain over extreme Srn reaches of the CWA as the front stalls just the S of the CWA. While the apparent trough swings through with the cold front, a compact upper closed low is progged to slowly traverse the region on Tuesday. This time around severe weather is not expected. In fact, a few flakes may fly across the higher terrain of the Ozarks, however no impacts are expected at this time. Precip will wind down on Tuesday as the upper system slides E of the MS River. Dry weather will finish out the short term. && .LONG TERM...Wednesday Through Sunday The midweek period wl actually be fairly quiet as sfc high pres wl be in place ovr the Mid-South. Temps wl actually be a bit abv normal for early March. Warming wl be helped by sloly rising upr heights ahead of a new upr storm sys working into the SWrn states. By late in the week, the aforementioned upr lvl storm sys wl be apchg AR fm the Srn Plains States. Moisture/rain chcs wl gradually return to much of the FA fm the west on Fri into Sat. Models are showing this sys weakening to an open wave heading into the weekend, with overall rain chcs limited. Another lull in the wx pattern is expected for Sun. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 69 39 53 35 / 90 80 0 10 Camden AR 76 47 52 39 / 80 90 60 60 Harrison AR 68 31 53 33 / 70 20 0 10 Hot Springs AR 71 43 52 39 / 90 70 20 40 Little Rock AR 75 43 51 38 / 90 90 10 30 Monticello AR 77 48 51 40 / 60 100 60 60 Mount Ida AR 70 42 54 38 / 90 60 10 40 Mountain Home AR 71 34 55 34 / 80 30 0 10 Newport AR 70 41 52 33 / 90 90 0 10 Pine Bluff AR 75 45 50 39 / 80 90 30 50 Russellville AR 70 40 56 38 / 90 50 10 20 Searcy AR 73 42 52 35 / 90 90 10 10 Stuttgart AR 75 45 50 39 / 80 90 10 30 && .LZK Watches/Warnings/Advisories... Flood Watch through late tonight FOR Arkansas-Bradley-Calhoun- Cleveland-Desha-Drew-Jefferson-Lincoln-Lonoke-Monroe-Prairie- Woodruff. && Short Term...JONES / Long Term...44
Hazardous weather outlook, Feb 28, 12:55 PM CST, 2 hours 21 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 1255 PM CST Sun Feb 28 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-011100- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 1255 PM CST Sun Feb 28 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...This Afternoon and Tonight Showers and thunderstorms will continue to increase in coverage this afternoon and evening ahead of a cold front that was moving across northwest Arkansas. Some strong to severe storms are possible, with damaging wind gusts being the primary concern. Severe storms will also be capable of producing hail to one inch in diameter, primarily over southwestern portions of Arkansas. With winds over the state turning and increasing with height, a couple of brief tornadoes can not be ruled out, especially later this afternoon and into the early evening hours. Heavy rainfall will accompany thunderstorm activity as well with widespread rain accumulations of one to two inches and localized heavier amounts. As such, a flooding risk will be prevalent over the southeastern portion of the state Sunday afternoon through Monday morning. .DAYS TWO THROUGH SEVEN...Monday Through Saturday Expect scattered showers to continue through Tuesday, with isolated thunderstorms possible. Rain will once again affect the area late in the week. While isolated strong storms could occur in portions of the area, widespread or organized severe weather is not expected at this time. Due to heavy rainfall the last few days, as well as high soil moisture content from snow melt, localized heavy rainfall will continue to be a concern, especially over central and southern Arkansas. Continue to monitor the latest forecasts and statements from your Arkansas NWS offices. .Spotter Information Statement... Spotter Activation may be needed later this afternoon and this evening. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 232/57/44
In the hours before
Special weather statement, Feb 28, 11:26 AM CST, 3 hours 50 minutes before
Special Weather Statement National Weather Service Little Rock AR 1126 AM CST Sun Feb 28 2021 ARZ023-024-031>033-281815- White AR-Van Buren AR-Faulkner AR-Conway AR-Cleburne AR- 1126 AM CST Sun Feb 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAN BUREN... SOUTHWESTERN CLEBURNE...NORTHERN FAULKNER...EAST CENTRAL CONWAY AND NORTHWESTERN WHITE COUNTIES UNTIL 1215 PM CST... At 1125 AM CST, Doppler radar was tracking a strong thunderstorm near Wooster, or 9 miles north of Conway, moving northeast at 45 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Heber Springs... Greenbrier... Wooster... Quitman... Guy... Rose Bud... Damascus... Twin Groves... Menifee... Mallet Town... Springfield... Woolly Hollow State Park... Springhill... Mt Olive in Conway County... Eden Isle... Enders... Hopewell in Cleburne County... Pearson... PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3514 9255 3524 9262 3553 9210 3536 9196 TIME...MOT...LOC 1725Z 240DEG 40KT 3523 9249 44
Local storm report, Feb 28, 11:37 AM CST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1137 AM CST SUN FEB 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 AM HAIL 3 W WOOSTER 35.20N 92.50W
02/28/2021 E0.88 INCH FAULKNER AR PUBLIC
&&
EVENT NUMBER LZK2100501
44Special weather statement, Feb 28, 2:11 PM CST, 1 hour 5 minutes before
Special Weather Statement National Weather Service Little Rock AR 211 PM CST Sun Feb 28 2021 ARZ022-031-038-039-041>043-282100- Pope AR-Perry AR-Saline AR-Yell AR-Conway AR-Garland AR- Montgomery AR- 211 PM CST Sun Feb 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR PERRY...SOUTHWESTERN CONWAY... NORTHWESTERN GARLAND...NORTHWESTERN SALINE...SOUTHERN YELL... NORTHEASTERN MONTGOMERY AND SOUTH CENTRAL POPE COUNTIES UNTIL 300 PM CST... At 211 PM CST, Doppler radar was tracking a strong thunderstorm 10 miles east of Muddy Creek WMA, or 16 miles northeast of Mount Ida, moving northeast at 50 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Perryville... Atkins... Pottsville... Ola... Adona... Carden Bottoms... Petit Jean State Park... Plainview in Yell County... Petit Jean River WMA... Galla Creek WMA... Casa... Aplin... Birta... Antioch in Perry County... Ada... Nimrod... Holla Bend... Mt Tabor... Kingston... Fannie... A Severe Thunderstorm Watch remains in effect until 600 PM CST for western Arkansas. LAT...LON 3463 9348 3479 9364 3526 9300 3493 9272 TIME...MOT...LOC 2011Z 236DEG 42KT 3475 9347 Goudsward
Special weather statement, Feb 28, 2:34 PM CST, 42 minutes before
Special Weather Statement
National Weather Service Little Rock AR
234 PM CST Sun Feb 28 2021
ARZ031-032-039-282115-
Perry AR-Faulkner AR-Conway AR-
234 PM CST Sun Feb 28 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERRY...FAULKNER AND
SOUTHEASTERN CONWAY COUNTIES UNTIL 315 PM CST...
At 233 PM CST, Doppler radar was tracking a strong thunderstorm over
Oppelo, or near Morrilton, moving east at 40 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Conway... Morrilton...
Perryville... Greenbrier...
Vilonia... Wooster...
Oppelo... Enola...
Menifee... Perry...
Houston... Mount Vernon...
Sequoya Park... Hill Creek...
Pickles Gap... Springhill...
Toad Suck... Woolly Hollow State Park...
Plumerville... Holland...
A Tornado Watch remains in effect until 1000 PM CST for central
Arkansas.
LAT...LON 3503 9212 3497 9287 3517 9289 3517 9286
3519 9285 3531 9215 3514 9211
TIME...MOT...LOC 2033Z 261DEG 36KT 3510 9278
GoudswardSpecial weather statement, Feb 28, 2:47 PM CST, 29 minutes before
Special Weather Statement National Weather Service Little Rock AR 247 PM CST Sun Feb 28 2021 ARZ023-024-031>033-282130- White AR-Van Buren AR-Faulkner AR-Conway AR-Cleburne AR- 247 PM CST Sun Feb 28 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VAN BUREN...SOUTHERN CLEBURNE...NORTHERN FAULKNER...EAST CENTRAL CONWAY AND WEST CENTRAL WHITE COUNTIES UNTIL 330 PM CST... At 247 PM CST, Doppler radar was tracking a strong thunderstorm over Mallet Town, or 13 miles north of Conway, moving east at 40 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Heber Springs... Greenbrier... Wooster... Quitman... Guy... Rose Bud... Damascus... Twin Groves... Mount Vernon... Bethlehem... Catholic Point... Gravel Hill... Mallet Town... Springfield... Woolly Hollow State Park... Springhill... Birdtown... Barney... Sidon... Hopewell in Cleburne County... A Tornado Watch remains in effect until 1000 PM CST for central and north central Arkansas. LAT...LON 3518 9260 3537 9264 3551 9189 3524 9185 TIME...MOT...LOC 2047Z 261DEG 36KT 3527 9252 Goudsward
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 9:08 PM CST | Dense Fog Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 30 more | 6 hr |
| Feb 28, 2:05 AM CST | Special Weather Statement | LZK | Jackson | 40 min |
| Feb 28, 2:32 AM CST | Special Weather Statement | LZK | Jackson | 43 min |
| Feb 28, 11:26 AM CST | Special Weather Statement | LZK | Faulkner | 49 min |
| Feb 28, 2:11 PM CST | Special Weather Statement | LZK | Perry | 49 min |
| Feb 28, 2:34 PM CST | Special Weather Statement | LZK | Faulkner | 41 min |
| Feb 28, 2:47 PM CST | Special Weather Statement | LZK | Faulkner | 43 min |
| Feb 28, 2:54 PM CST | Severe Thunderstorm Warning | LZK | Faulkner, White | 36 min |
| Feb 28, 3:03 PM CST | Tornado Warning | LZK | Prairie, White, Woodruff | 17 min |
| Feb 28, 3:20 PM CST | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Perry, White | 90 min |
| Feb 28, 4:26 PM CST | Tornado Warning | LZK | Clark, Hot Spring | 23 min |
| Feb 28, 4:48 PM CST | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring | 42 min |
| Feb 28, 5:21 PM CST | Severe Thunderstorm Warning | LZK | Grant, Jefferson | 39 min |
| Feb 28, 5:36 PM CST | Flash Flood Warning | LZK | Clark, Grant, Hot Spring, Saline | 119 min |
| Feb 28, 5:53 PM CST | Special Weather Statement | LZK | Jefferson | 52 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.